# SDR ASOA01141

- Difficulty date: August 19, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Aerosp ATR72
- Aircraft serial: 454
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102EH2EB
- Condition: Failed
- Location: Tat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 4171 - DURING CLIMB FROM ATL-GNV, CREW REPORTED A STRONG ELECTRICAL SMELL IN THE COCKPIT.  THEN THE F/O'S TAT AND ALPHA PROBE LIGHTS ILLUMINATED WITH ANTI-ICE ON CAP.  AIRCRAFT RETURNED AND LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE RIGHT TAT PROBE.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
